Consistency between canonical scaling and magnetic moment sum rules

L. Gomberoff, L. P. Horwitz, V. T.N. Reddy

Research output: Contribution to journalArticlepeer-review

Abstract

It is shown that a light-cone expansion with a general singularity structure leading to asymptotically canonical scaling implies the absence of an operator-valued Schwinger term in the one-particle matrix elements of the space-space current commutator. The consistency between the Cabibbo Radicati and Gell-Mann-Dashen-Lee magnetic moment sum rules has been conjectured to depend upon the existence of such a Schwinger term; we show, however, that the structure of the generalized light-cone expansion is sufficient to obtain consistency for a sum rule saturated by a few intermediate states.

Original languageEnglish
Pages (from-to)359-367
Number of pages9
JournalNuclear Physics, Section B
Volume100
Issue number2
DOIs
StatePublished - 15 Dec 1975

Fingerprint

Dive into the research topics of 'Consistency between canonical scaling and magnetic moment sum rules'. Together they form a unique fingerprint.

Cite this